PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Asymptotic formulas for the coefficients of certain automorphic functions

Volume 169 / 2015

Jaban Meher, Karam Deo Shankhadhar Acta Arithmetica 169 (2015), 59-76 MSC: Primary 11F30; Secondary 11F50, 11F03. DOI: 10.4064/aa169-1-4


We derive asymptotic formulas for the coefficients of certain classes of weakly holomorphic Jacobi forms and weakly holomorphic modular forms (not necessarily of integral weight) without using the circle method. Then two applications of these formulas are given. Namely, we estimate the growth of the Fourier coefficients of two important weak Jacobi forms of index $1$ and non-positive weights and obtain an asymptotic formula for the Fourier coefficients of the modular functions $\theta ^k/\eta ^l$ for all integers $k,l\geq 1$, where $\theta $ is the weight $1/2$ modular form and $\eta $ is the Dedekind eta function.


  • Jaban MeherDepartment of Mathematics
    Indian Institute of Science
    Bangalore 560012, India
  • Karam Deo ShankhadharDepartamento de Matemáticas
    Facultad de Ciencias
    Universidad de Chile
    Las Palmeras 3425
    Nunoa, Santiago, Chile

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image